zbMATH — the first resource for mathematics

Ganze Lösungen der Differentialgleichung \(\Delta^p u = f(u)\). (German) Zbl 0077.30303

35B08 Entire solutions to PDEs
35J60 Nonlinear elliptic equations
Full Text: DOI EuDML
[1] Gröbner, W., u.N. Hofreiter: Integraltafeln II. Wien-Innsbruck 1950. · Zbl 0039.13001
[2] Haviland, E. K.: A note un unrestricted solutions of the differential equation ?u=f(u). J. London Math. Soc.26, 210-214 (1951). · Zbl 0043.10203
[3] Walter, W.: Über ganze Lösungen der Differentialgleichung ?u=f(u). Jahresber. DMV57, 94-102 (1955). · Zbl 0066.34402
[4] Walter, W.: Mittelwertsätze und ihre Verwendung zur Lösung von Randwertaufgaben. Jahresber. DMV59, 93-131 (1957). · Zbl 0077.09703
[5] Wittich, H.: Ganze Lösungen der Differentialgleichung ?u=e u . Math. Z.49, 579-582 (1943/44). · Zbl 0028.41001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.